Urmăriți
alessio porretta
alessio porretta
Adresă de e-mail confirmată pe mat.uniroma2.it - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Existence results for nonlinear parabolic equations via strong convergence of truncations
A Porretta
Annali di matematica pura ed applicata 177 (1), 143-172, 1999
2591999
Second order mean field games with degenerate diffusion and local coupling
P Cardaliaguet, PJ Graber, A Porretta, D Tonon
Nonlinear Differential Equations and Applications NoDEA 22, 1287-1317, 2015
1912015
Long time average of mean field games
P Cardaliaguet, JM Lasry, PL Lions, A Porretta
Networks and heterogeneous media 7 (2), 279-301, 2012
1812012
Weak Solutions to Fokker–Planck Equations and Mean Field Games
A Porretta
Archive for Rational Mechanics and Analysis, 1-62, 2015
1702015
Long time versus steady state optimal control
A Porretta, E Zuazua
SIAM Journal on Control and Optimization 51 (6), 4242-4273, 2013
1582013
Long time average of mean field games with a nonlocal coupling
P Cardaliaguet, JM Lasry, PL Lions, A Porretta
SIAM Journal on Control and Optimization 51 (5), 3558-3591, 2013
1572013
Stefan problems with nonlinear diffusion and convection
D Blanchard, A Porretta
Journal of Differential Equations 210 (2), 383-428, 2005
1352005
Parabolic capacity and soft measures for nonlinear equations
J Droniou, A Porretta, A Prignet
Potential Analysis 19, 99-161, 2003
1302003
Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations
C Mascia, A Porretta, A Terracina
Archive for rational mechanics and analysis 163 (2), 87-124, 2002
1232002
On the planning problem for the mean field games system
A Porretta
Dynamic Games and Applications 4, 231-256, 2014
1002014
Nonlinear elliptic equations having a gradient term with natural growth
A Porretta, SS de León
Journal de mathématiques pures et appliquées 85 (3), 465-492, 2006
982006
Nonlinear equations with natural growth terms and measure data.
A Porretta
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002 …, 2002
942002
Mean field games and applications: Numerical aspects
Y Achdou, P Cardaliaguet, F Delarue, A Porretta, F Santambrogio, ...
Mean Field Games: Cetraro, Italy 2019, 249-307, 2020
912020
Entropy solutions for nonlinear elliptic equations in L1
C Leone, A Porretta
Nonlinear Analysis: Theory, Methods & Applications 32 (3), 325-334, 1998
891998
Hölder estimates for degenerate elliptic equations with coercive Hamiltonians
I Capuzzo Dolcetta, F Leoni, A Porretta
Transactions of the American mathematical society 362 (9), 4511-4536, 2010
852010
Diffuse measures and nonlinear parabolic equations
F Petitta, AC Ponce, A Porretta
Journal of Evolution Equations 11 (4), 861-905, 2011
832011
Some elliptic problems with singular natural growth lower order terms
D Arcoya, L Boccardo, T Leonori, A Porretta
Journal of Differential Equations 249 (11), 2771-2795, 2010
782010
Convergence of a finite difference scheme to weak solutions of the system of partial differential equations arising in mean field games
Y Achdou, A Porretta
SIAM Journal on Numerical Analysis 54 (1), 161-186, 2016
762016
Existence for elliptic equations in L1 having lower order terms with natural growth
A Porretta
Portugaliae Mathematica 57 (2), 179-190, 2000
692000
Nonlinear parabolic equations with natural growth terms and measure initial data
D Blanchard, A Porretta
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 30 (3-4 …, 2001
672001
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20